Our daughter has been given a three day course of steroids for her asthma and while she has taken her first dose fine, GP said to add a little squash to the solution as they would taste bitter but I've been topping the solution up with blackcurrant fruit shoot - figuring it tastes that bit stronger and normally she favours water so it's kind of a treat for her! Is the fruit shoot (no added sugar) likely to reduce their effectiveness or should we do as GP suggested, wait and see if she improves and go from there?
Hubby nearly hit the roof when I brought her home and told him she's been given steroids. He was asthmatic as an infant into his early teens and was hoping Emily would escape getting any worse. We were both thinking her vomitting at night was a result of swallowing copious amounts of snot during the day, although raising her head had no effect whatsoever. Seems I have a lot to learn about asthma. I presumed her last poorly bout was just one of those seasonal things - runny nose, constant cough (although that is her presentation as an asthmatic) but because we left it, it went to her chest and she ended up with antibiotics. Think it's the first time a GP has heard her with a crackly chest. Figured it was the same thing this time but GP said highly unlikely in less than a month, especially as she did improve after the antibiotics and cleared up nicely.